Addiction: Substance Abuse Community
Weaning off subutex help!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Weaning off subutex help!

I have had a problem with addiction for almost two years now. I was taking hydrocodone everyday.  I had weaned down from 5 of the 30 mgs a day to one and a half before starting subutex. I started the sub about a month ago and am now down to 1 mg a day. I only have one tiny piece left for tomorrow and was  wondering if anyone had any advice on how difficult the withdrawal would be. I work Sat and Sun so I'm hoping I'll be able to.

Thanks!!!
10 Comments Post a Comment
Blank
Avatar_m_tn
It will take 2 to 3 days to really hit you. Drink lots of water and avoid caffeine and processed foods. Take a good vitamin, drink protein drinks and drink EmergenC electrolyte powder all day. Keep moving as much as you can and try not to anticipate what is gonna happen. Work may be a good distraction. You will be okay, just don't look back. Epsom salt baths really help with RLS and sleep. You may want some melatonin for sleep as well.
Blank
Avatar_f_tn
Idk alot about the subs as I just went the cold turkey route but I wanted to drop in and lend my support! Weaver gave you some great advice! Please know that you are not alone in this and we are here rooting for you every step of the way!
Blank
Avatar_f_tn
For me it is so mental. I'm so scared of the  withdrawal symptoms and so used to taking something, anything to get through the day. But I need to do this and will do it, just worried about work and sleeping. And how long I'll feel sick. I think I've read too many suboxone horror stories
Blank
Avatar_m_tn
The horror stories are people on sub for longer. Try not to anticipate and it will not be so bad. It seems that 21 days is a huge turning point for subs. I only used them for 20 days and it wasn't too bad. You were on Hydros before. So it should be pretty smooths. Some restless sleep and anxiety are the bulk of it. Hang with us and keep focused on healing, not getting sick. Let me know if I can help. PM me if you want. Keep your mind focused on other things. I always talk about taking 100-150 mgs of methadone and would have physical symptoms in a couple hours. I know there was enough drugs in my system, but I didn't have any for the next day. Subs was highly mental for me, the more positive you stay, the less symptoms you will have. This is totally doable, know you are healing. Congrats on this great adventure. Your whole life is about to get better.
Blank
Avatar_f_tn
Thanks so much for the support. I'm so sick of relying on drugs to get through the day. It's hard bc my roommate is an addict too and is still taking ten or so hydrocodone daily. So I'm scared if I get sick I will beg her for something. But I have to be strong. I'm at the point where I hate the idea of drugs when I used to get happy just thinking about pills.
Blank
Avatar_m_tn
Tell them not to give you any no matter what you say. Get to a meeting tomorrow. Don't wait till you're almost dead, like me. Take your life back by setting yourself up for success. Do whatever it takes, but I promise it will get worse if you don't stop. You need to set up boundaries now,
Before you get the idea that drugs are a good idea.
Blank
Avatar_f_tn
I have social anxiety in group settings so I'm a little hesitant about going to meetings but if I consider relapsing I'll go.  Thank you so much. Just talking to people who understand this an  have been through it helps so much.
Blank
Avatar_m_tn
Make sure you post any thoughts or feelings that bother you. Nothing is a small thing in this process. We are here for you, so take advantage of this resource. No matter what, it is worth it.
Blank
Avatar_f_tn
Honestly you have been taking them for such a short period of time I doubt you will be that bad off. I think the mental part of not taking anything is what killed me the most. You may have some wd's, but I doubt it will be very bad. Good luck and let me know how it goes.
Blank
Avatar_f_tn
Well I only took a crumb today. Felt ok but not great. Had to go to dinner with my parents and was  so scared they might notice something that I took a tramadol. It was  bad idea and I don't even feel it. Ughh.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_m_tn
Blank
weaver71
Other
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN